# SDR ASMF201306001

- Difficulty date: May 31, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 25,516 hours, 13,459 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Obstructed
- Location: Left
- Part time: 25,516 hours, 13,459 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 100 KNOTS, EICAS MESSAGE IAS DISAGREE AND EECS ALT MODE LIGHT TURNED ON. DURING MX REVISION, THE FAILURE CODES 73000852 AND 73008051 WERE SHOWN AND LT PITOT TUBE WAS DETECTED OBSTRUCTED BY SOLID PARTICLES;  LEFT PITOT TUBE WAS REPLACED IAW AMM 34-11-01 AND PITOT STATIC LEAK TEST WAS PERFORMED IAW AMM 34-11-00, TESTED CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 54 800 KG AND BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
